Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 46, Number 7 (1940), 592--595
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. E. Littlewood
Title: The Theory of Group Characters
Additional book information: Oxford University Press, 1940. 8+292 pp.

Review Information:

Reviewer: A. A. Albert
Journal: Bull. Amer. Math. Soc. 47 (1941), 357-359
DOI: https://doi.org/10.1090/S0002-9904-1941-07444-6